# SDR DALA2015063004042

- Difficulty date: June 29, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 74,354 hours, 57,047 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 246
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK, X 54, BS 246.    DAMAGE WAS REMOVED IAW SRM 53-05, FIG 4A.  REWORKED AREA WAS TREATED AND PAINTED IAW SRM 51-10-3, PAR 21,14.  PLUG WAS INSTALLED IAW SRM 51-30-1, 53-05, FIG 4A CIC WAS APPLIED IAW SRM 51-10-3, PAR 38.
